×

Found 57,525 Documents (Results 1–100)

100
MathJax

Compromise solution in an economy model with replacement of equipment. (English. Russian original) Zbl 07552496

J. Math. Sci., New York 263, No. 5, 720-734 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 125-139 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Stable sequential Pontryagin maximum principle in optimal control problems with phase restrictions. (English. Russian original) Zbl 07552493

J. Math. Sci., New York 263, No. 5, 698-709 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 102-113 (2019).
MSC:  49K15 47A52 93C15
PDF BibTeX XML Cite
Full Text: DOI

Local dynamics of a singularly perturbed second order equation with state-dependent delay. (English. Russian original) Zbl 07550595

Math. Notes 111, No. 5, 818-822 (2022); translation from Mat. Zametki 111, No. 5, 795-799 (2022).
MSC:  34Kxx 34-XX 49Jxx
PDF BibTeX XML Cite
Full Text: DOI

On the homogenization of an optimal control problem in a domain perforated by holes of critical size and arbitrary shape. (English. Russian original) Zbl 07544357

Dokl. Math. 105, No. 1, 6-13 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 11-18 (2022).
MSC:  35B27 35J25 35Q93
PDF BibTeX XML Cite
Full Text: DOI

All-at-once formulation meets the Bayesian approach: a study of two prototypical linear inverse problems. (English) Zbl 07543865

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 1-44 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Augmented Lagrangian methods for optimal control problems governed by mixed variational-hemivariational inequalities involving a set-valued mapping. (English) Zbl 07543863

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 270-302 (2022).
MSC:  47J20 49J20 49N15
PDF BibTeX XML Cite
Full Text: DOI

Stochastic variational approach for random Cournot-Nash principle. (English) Zbl 07543861

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 241-269 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Sweeping process arguments in the analysis and control of a contact problem. (English) Zbl 07543860

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 170-196 (2022).
PDF BibTeX XML Cite
Full Text: DOI

An equation error approach for identifying a random parameter in a stochastic partial differential equation. (English) Zbl 07543859

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 354-378 (2022).
PDF BibTeX XML Cite
Full Text: DOI

An optimization approach to parameter identification in variational inequalities of second kind-II. (English) Zbl 07543855

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 112-130 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On numerical approximation of optimal control for Stokes hemivariational inequalities. (English) Zbl 07543853

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 61-78 (2022).
MSC:  65K10 35Q30 49J24 49J20
PDF BibTeX XML Cite
Full Text: DOI

Backlash quantification in control systems using noises with outliers: a benchmark study. (English) Zbl 07543841

Domański, Paweł D. (ed.) et al., Outliers in control engineering. Fractional calculus perspective. Based on the 20th world congress of the International Federation of Automatic Control (IFAC), Toulouse, France, July 9–14, 2017. Berlin: De Gruyter. Fract. Calc. Appl. Sci. Eng. 10, 149-156 (2022).
MSC:  93E20 60H30
PDF BibTeX XML Cite
Full Text: DOI

Stochastic control systems with long-range dependent noise. (English) Zbl 07543836

Domański, Paweł D. (ed.) et al., Outliers in control engineering. Fractional calculus perspective. Based on the 20th world congress of the International Federation of Automatic Control (IFAC), Toulouse, France, July 9–14, 2017. Berlin: De Gruyter. Fract. Calc. Appl. Sci. Eng. 10, 47-59 (2022).
MSC:  93E20 60G22
PDF BibTeX XML Cite
Full Text: DOI

Strong solution and optimal control problems for a class of fractional linear equations. (English. Russian original) Zbl 07542513

J. Math. Sci., New York 260, No. 3, 315-324 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 42-51 (2019).
MSC:  49J20 35R11 34G10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software